# SDR HALA2009060700229

- Difficulty date: June 7, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-300
- Aircraft serial: 23274
- Aircraft time: 68,549 hours, 31,151 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, R ENG FIRE LP 2 " ON LOWER EICAS.  PERFORMED ENGINE FIRE TEST PER FIM 26-11-00-101.  NO FAULTS OR EICAS MESSAGE NOTED.  OK FOR SERVICE.
